MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960830250
Medical Device Problem Codes Break (1069); Nonstandard Device (1420); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the shaft broke.The target lesion, located in the left anterior descending artery (lad), was prepped with an nc emerge balloon.Intravascular ultrasound was not performed; however, the lad was assumed to be calcified as devices were difficult to track down the vessel.A 2.50 x 30 mm agent dcb was selected for use.When the device was connected to the inflation device, the shaft snapped off about 5 inches out from the back connection end.The procedure was cancelled and the patient was transferred to another facility for treatment of the complex lesion.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the shaft broke.The target lesion, located in the left anterior descending artery (lad), was prepped with an nc emerge balloon.Intravascular ultrasound was not performed, however, the lad was assumed to be calcified as devices were difficult to track down the vessel.A 2.50 x 30 mm agent dcb was selected for use.When the device was connected to the inflation device, the shaft snapped off about 5 inches out from the back connection end.The procedure was cancelled and the patient was transferred to another facility for treatment of the complex lesion.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by manufacturer: the device was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination of the hypotube shaft identified multiple hypotube kinks.In addition, a break was noted at 20cm distal to the distal end of the strain relief.Microscopic examination of the outer and inner lumen noted stretching at 0.2cm distal to the bicomponent bond.No other device issues were identified during returned product analysis.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23587018
Report Number2124215-2025-84344
Device Sequence Number13144824
Product Code OOB
UDI-Device Identifier00191506014872
UDI-Public(01)00191506014872
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2026
Device Model NumberH7493960830250
Device Catalogue NumberH7493960830250
Device Lot Number07695H24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer11/20/2025
12/18/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/17/2025
01/14/2026
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown